U.S. doctors online nowAsk doctors free
Egypt
A 27-year-old female asked about a 53-year-old female:

if mom has removed her uterus few years ago but still has her ovaries. does it affect her skin and bones? does she need to take any supplements?

1 doctor answer2 doctors weighed in
Dr. J. Lawrence Dohan
Dermatology 57 years experience
Depends: Without a uterus it is less obvious when the ovaries stop producing estrogen. Hot flashes are a clue and blood tests can answer the question. Sometimes hormone replacement is indicated. Serms or estrogen with serms can be considered. Without a uterus, Progesterone is not needed. Vit d is usually a good supplement. Exercise, weight control, and regular servings of salads-fruits-vegetables are desir.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

How can I prevent ear infections in my child?

3 doctor answers9 doctors weighed in
Dr. Michael Coogan
Pediatrics 48 years experience
Airway inflammation: Since ear infections begin with inflammation in the upper airway (nose and throat), parents should avoid situations that may lead to inflammation. These include, but are not limited to: cold viruses, irritants like cigarette smoke, and aeroallergens such as pollen, in certain susceptible children.
A 45-year-old member asked:

Is dorzolamide/timolol safe for women who are pregnant or breastfeeding?

2 doctor answers3 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
No: The answer is not a clear cut yes/no. The fda has assigned a category c rating which means there were some negative effects when given to animals at extremely high doses but no clear answer in humans. You should talk to your ob, eye doctor and pediatrician.
CA
A 24-year-old member asked:

Is isoniazid-rifampin safe for women who are pregnant or breastfeeding?

2 doctor answers4 doctors weighed in
Dr. R. Wayne Inzer
Specializes in Obstetrics and Gynecology
No: Both drugs are category c, which means there are no direct human harm shown, but animal studies show adverse effects on the fetus. The benefits may outweigh the risks, under certain circumstances, this should be discussed with your doctor. Rifampin is considered safe with breast feeding while Isoniazid is not and may decrease flow and quality of milk.
A 30-year-old member asked:

Lately i've had skin rashes and itchiness. Should I use calamine lotion or aloe?

2 doctor answers3 doctors weighed in
Dr. Sheila Goodman
Specializes in Obstetrics and Gynecology
Either: Either may help with symptoms. Hydrocortisone cream which is available over-the-counter may both relieve the symptoms and help get rid of the rash. Antihistamines like claritin, zyrtec and Benadryl (diphenhydramine) will also help for both.
Canada
A 45-year-old female asked:

I am 45 with 3 failed ivfs, 5 yrs ago. Benign ovar. Cyst removed then. Last period jul 10. Hcg 464 (20 dpo) & 843 (22.5 dpo) mild cramp, no bleed, ache 1 side. Ectopic, cancer, menopause?

1 doctor answer2 doctors weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Seems ok: Is DPO days post ovulation? If so, your HCG roughly doubled in 48 hours...That is a good textbook rise! a mild cramp is common, and no bleeding is always good. Seems to me you are pregnant! no indication of ectopic, no reason to think cancer (hcg producing cancers are typically seen in much younger women ie teens and 20's) and menopause doesn't give you rising hcg. So for now, congrats and luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.